# SDR C2XA02TY146

- Difficulty date: September 20, 2002
- Submitted: September 21, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Part number: 14521775013
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION THE SERVICE DOOR FORWARD SILL WAS FOUND CORRODED. MAINTENANCE R/R THE SERVICE FORWARD SEAL IAW EMB 145 SRM 52-10-02 AND EMB 145 CPM 51-21-05. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
